# SDR DALA2025090206476

- Difficulty date: August 31, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N378DN
- Make and model: Airbus A321-211
- Aircraft serial: 8822
- Aircraft time: 19,120 hours, 8,083 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY DURING APPROACH DUE TO THE TRAILING EDGE FLAPS BEING LOCKED BETWEEN POSITION 2 AND 3.   SFCC 1 AND 2 FAULTING RH MECHANICAL DRIVE. FOUND RH WING, INBOARD SECTION OF OUTBOARD FLAP, WITH CRUISE ROLLER MOUNT FITTING DAMAGED AND BENT. REPLACED DAMAGED HARDWARE AND ADJUSTED FLAP ROLLERS. (LP 7323532)
